Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stopped taked blood pressure medicine

Premium Questions

Dr. Mayank Bhargava MD

I take rapipril for high blood pressure but no other medication. I was put on this tablet five ... it is cheaper. However I really don't like the side effects and would like to stop... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Yogesh D MD

at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a restful sleep last night. ... View answer

Answered by : Dr. Yogesh D ( General & Family Physician)
Dr. Rakesh Madhyastha MD

i am taking ramipril and amlodopine for high blood pressure ,but when i go to the surgery too have ... gout so had to stop taking them.also is it XXXXXXX to have a sauna or the hot steam... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Benard Shehu MD

. So the dr. advised him to stop taking acitrom, but to continue with all other medicines. Since ... medicines to control the blood pressure ( coversyl 10 mg, transnitrate patch... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Indranil Ghosh MD

some sugar but the problem fidnt stop . The next day everytime i would yawn or take a deep breath i ... hemoglobin was a 20 the day after donating and my blood pressure was 180/154 . It did... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)

Public Forum Discussions

Dr. Om Lakhani MD

taking telmisartan40mg now my blood pressure is normal 130/83. i never had pratice of taking medicines in my life so far. i want your valuable advice that shall i stop... View answer

Answered by : Dr. Om Lakhani ( General & Family Physician)
Dr.  James M Wilson MD

My doctor recently told me stop taking blood pressure medication that I had been on during a pregnancy. Today I have had several blood pressure readings in the range of 187/107 and... View answer

Answered by : Dr. James M Wilson ( Cardiologist)
Dr. Balshree Sharma MD

used them for 4 days now.bp is in manageable range want to stop meds before body grows accustomed to them .I don t take meds and have alot of bad reactions when on them . ... View answer

Answered by : Dr. Balshree Sharma ( Dentist)
Dr.  Praveen Tayal MD

howdy- I am 80 yr old male, high blood pressure, taking Benicar 20mg, 1/2 am. 1/2 pm, also dipyridamole 20mg 1/2am, 1/2 pm.. also on beta blocker, stopped that 3 mos ago, had triple by pas 5yrs... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Gregory Khan - Arthur MD

I M 65 TAKING BLOOD PRESSURE MEDS EVERY MORNING. AT 2:00 HAD 2 DRINKS HAD 1 MORE AT 3:00. I ATE ... PRESSURE ACROSS FOREHEAD . TOOK MY BLOOD PRESSURE AT 5:30 READING WAS HIGH 166/110.... View answer

Answered by : Dr. Gregory Khan - Arthur ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use...

Dr. Dadapeer K MD

Hello Welcome to Health care Magic The blood pressure medicines cannot be stopped and they need to be continued. Thank you

Dr. Shubham Mehta MD

drink lots of fluids. Increase salt in your diet